Lévy processes, pseudo-differential operators and Dirichlet forms in the Heisenberg group
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 2, pp. 149-177
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2004_6_13_2_149_0,
author = {Applebaum, David and Cohen, Serge},
title = {L\'evy processes, pseudo-differential operators and {Dirichlet} forms in the {Heisenberg} group},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {149--177},
year = {2004},
publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
address = {Toulouse},
volume = {Ser. 6, 13},
number = {2},
mrnumber = {2126741},
zbl = {1075.60048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_149_0/}
}
TY - JOUR AU - Applebaum, David AU - Cohen, Serge TI - Lévy processes, pseudo-differential operators and Dirichlet forms in the Heisenberg group JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2004 SP - 149 EP - 177 VL - 13 IS - 2 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_149_0/ LA - en ID - AFST_2004_6_13_2_149_0 ER -
%0 Journal Article %A Applebaum, David %A Cohen, Serge %T Lévy processes, pseudo-differential operators and Dirichlet forms in the Heisenberg group %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2004 %P 149-177 %V 13 %N 2 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_149_0/ %G en %F AFST_2004_6_13_2_149_0
Applebaum, David; Cohen, Serge. Lévy processes, pseudo-differential operators and Dirichlet forms in the Heisenberg group. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 2, pp. 149-177. http://geodesic.mathdoc.fr/item/AFST_2004_6_13_2_149_0/
